# SDR CA111214013

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW REPORTED HIGH ITT 809, DEGREES C WITH EXCESSIVE ITT ALERT.   IT HAPPENED BEFORE DESCENT.  THE PILOTS MOVED POWER LEVERS, PL, BACK TO DECREASE POWER ON ENGINES.  TROUBLESHOOTING IS ONGOING.
